Subsampling the mean of heavy‐tailed dependent observations
Piotr Kokoszka and
Michael Wolf
Journal of Time Series Analysis, 2004, vol. 25, issue 2, 217-234
Abstract:
Abstract. We establish the validity of subsampling confidence intervals for the mean of a dependent series with heavy‐tailed marginal distributions. Using point process theory, we focus on GARCH‐like time series models. We propose a data‐dependent method for the optimal block size selection and investigate its performance by means of a simulation study.
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1046/j.0143-9782.2003.00346.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:25:y:2004:i:2:p:217-234
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().